MathSciNet Relay Station
MathSciNet bibliographic data
MR2833564 32H25 (32H02 32H30)
Hu, Pei-Chu; Yang, Chung-Chun The second main theorem of holomorphic curves into projective spaces. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6465–6479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement